# SDR CALA0101035

- Difficulty date: December 21, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 50,616 hours, 26,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Sta 338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN WEB ON R/H SIDE OF E&E DOOR JAMB STRUCTURE AT STA 338, RBL 15. A DOUBLER WAS INSTALLED IAW SRM 51-70-13.
